Open Access
February, 1967 An Extension of the Robbins-Monro Procedure
J. H. Venter
Ann. Math. Statist. 38(1): 181-190 (February, 1967). DOI: 10.1214/aoms/1177699069


A refinement of the Robbins-Monro procedure for estimating the root of a regression equation is given. The essential feature of the procedure is that it estimates the slope of the regression function at the root and employs this information to improve on the rate of convergence and the asymptotic variance of the Robbins-Monro procedure.


Download Citation

J. H. Venter. "An Extension of the Robbins-Monro Procedure." Ann. Math. Statist. 38 (1) 181 - 190, February, 1967.


Published: February, 1967
First available in Project Euclid: 27 April 2007

zbMATH: 0158.36901
MathSciNet: MR205396
Digital Object Identifier: 10.1214/aoms/1177699069

Rights: Copyright © 1967 Institute of Mathematical Statistics

Vol.38 • No. 1 • February, 1967
Back to Top